On a complex Monge-Ampère equation
Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 546-548
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_3_a6,
author = {G. Laville and I. P. Ramadanov},
title = {On a complex {Monge-Amp\`ere} equation},
journal = {Doklady Akademii Nauk},
pages = {546--548},
year = {1984},
volume = {275},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a6/}
}
G. Laville; I. P. Ramadanov. On a complex Monge-Ampère equation. Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 546-548. http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a6/